Thursday, August 28, 2014

Cycle 3, Day 2 Summary

And the word of the day is "neuropathy." 

While the nurses and oncologists have been asking about neuropathy pretty much since the chemo started, so far it hasn't been an effect of the infusions. Until today.

The drug sheet describes neuropathy as "numbness and tingling in the hands or feet that gets worse when exposed to the cold." I might modify this a bit: "numbness, tingling, irritation, stiffness, soreness, pain, sensitivity, aching, [etc.] in the hands or feet that gets worse when exposed to the cold, including but not limited to, sitting in the breeze from an overhead air conditioner vent, grabbing a container of orange juice from the refrigerator or holding the bottle of Diet Pepsi from a vending machine and which can be further exacerbated by such routine actions as typing on a keyboard." 

Not a fan of the neuropathy. 

But at least now I know that, in my case at least, it takes three cycles for the chemo to really start to suck. 

No comments:

Post a Comment